# SDR DALA2019123077622

- Difficulty date: December 26, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 61,286 hours, 20,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUIT BREAKER N35 LT EMERGENCY CHARGER TRIPPED IN FLIGHT.  R & R THE EMERGENCY LIGHT BATTERY PACK AND CHARGER AT M11487.
